# SDR DALA2025032802320

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0878729) INDICATIONS OF CRACKS NOTED DURING EDDY CURRENT INSPECTION AT THE EXTERNAL AND INTERNAL SURFACES OF THE RH SIDE OF THE NO. 1 RH SIDE WINDOW FRAME RADIUS AREAS. REPAIRED RH SIDE OF THE NO 1 RH SIDE WINDOW FRAME RADIUS AS REQ IAW B737 ER/A 619132-14ADTR REV.A.
